# SDR 2007UALA04873

- Difficulty date: November 29, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,696 hours, 10,736 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST CLASS EXTREMELY COLD, CAN'T CONTROL CABIN TEMP.  ECONOMY VERY HOT.
